# SDR C77A20150403002

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,562 hours, 11,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LT SEAT TRACK 170-03264-001 & EXISTING REPAIR HAVE CORROSION BETWEEN FRAME 17 & 20 RBL 11.  R & R SEAT TRACK IAW SRM 51-41-01 ON WO 6213662M1 & EO E175-53 MR-061 WO 526448.
